# SDR SWAA2021082201396

- Difficulty date: January 5, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 32,370 hours, 54,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 001501
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 4 SLAT HAS PULLED IN FASTENERS AT SLAT- ACTUATOR NOSE SKIN. / REMOVED; REPLACED; REDJUSTED AND FUNCTIONAL TESTED #4 SLAT IAW MM 27-81-21-000-801 AND MM 27-81-21-400-801 ADJUSTMENT / TEST CHECK GOOD (POS: 4; TAG NO.: 655594; P/N OFF: 114A5040-3; S/N OFF: 001501; P/N ON: 114A5040-3; S/N ON: 001226)
